# SDR FDEA201411213842

- Difficulty date: November 21, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 75,558 hours, 14,645 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AFA779511
- Condition: Corroded
- Location: Bs 1775-1861
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK BETWEEN BS 1775 - 1861 X -8.5 FOUND CORRODED.  REPAIRED IAW SRM 53-00-52 FIGURE 201 REPAIR 1.  CLASSIFIED AS MAJOR IAW GMM 6-2-100.
